# SDR SWAA2023090689481

- Difficulty date: August 14, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H FWD CORNER SCUFF PLATE IS BROKEN.PN-146A8341-9.<[01] REMOVED DAMAGED SCUFF PLATE PER AMM 53-11-02. SCUFF PLATE REPAIRED ON RO #P7564756. INSTALLED REPAIRED SCUFF PLATE PER AMM 53-11-02-420-801.;[02] VERIFIED C/A # ! : DAVID BELL (TECHNICIAN); 31-AUG-2023 21:58 UTC REMOVED DAMAGED SCUFF PLATE PER AMM 53-11-02. SCUFF PLATE REPAIRED ON RO #P7564756. INSTALLED REPAIRED SCUFF PLATE PER AMM 53-11-02-420-801.
